# SDR DALA2018110906567

- Difficulty date: November 7, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 51,422 hours, 22,189 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 5651 -ATO- THRUST MGMT SYS/AUTO THROTTLE INOP ABORTED T/O AT 40 KTS FOR A/T DISCONNECT MASTER CAUTION. CORRECTIVE ACTION: FLIGHT CREW PLACARD INSTALLED IN ATL PER MEL 22-30-01A AND CONTINUED TO MSY. CORRECTIVE ACTION: NO FLT FAULTS RECORDED. PERFORMED TEST 2 TMC PER B757 AMM 22-00. OP CK NORMAL. REMOVED MEL AND PLAC. REVERSED M PROC.
